Имя:
Пароль:


a b c d e f g h i j k l m n o p q r s t u v w x y z    0 1 2 3 4 5 6 7 8 9 
а б в г д е ж з и й к л м н о п р с т у ф х ц ч ш щ ъ ы ь э ю я 

Скачать Journal Differential Equations Volume 43, Number 8 / August, 2007 бесплатно


Journal Differential Equations Volume 43, Number 8 / August, 2007
PDF | 1.5 mb | English

Fourteen papers on various topics in differential and partial differential equations.


Fourteen papers on various topics in differential and partial differential equations. Topics include:
- On an Approximate Analog of the Extremal Shift Rule
- Lyapunov Bases of a Vector Space and Maximal -Subspaces
- Existence of Weak Solutions of Stochastic Differential Equations
with Discontinuous Coefficients and with a Partially Degenerate Diffusion Operator
- Cauchy Problem for Evolution Equations with an Infinite-Order Differentiation Operator: I


download: http://rapidshare.com/files/81607833/DiffEq8.zip
pw: mathematicalmaniac

Информация

Посетители, находящиеся в группе Гости, не могут оставлять комментарии в данной новости.
]